# SDR DXTA2008122903450

- Difficulty date: December 29, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,131 hours, 5,783 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 99145587
- Part serial: 22
- Condition: Inoperative
- Location: Rudder Trim
- Part time: 5,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE LT RUDDER TRIM NEEDED TO MAINTAIN COORDINATED STRAIT LEVEL FLIGHT.  REMOVED AND REPLACED LINEAR ACTUATOR FOR RUDDER TRIM SYS.  COMPLETED FULL RUDDER SYS RIG IAW MM CHAPTER 27-26-00. OPS CHECK GOOD.
